# SDR 08FDEA03669

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53974222212
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  IN AFT CARGO COMPARTMENT STIFFENER AT CROSS BEAM C 56 RT DENTED.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
